# SDR R61A201307140604

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 9,516 hours, 9,327 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FUSELAGE DOOR WARNING LIGHT ILLUMINATED SPORADICALLY.  ACFT DID NOT LOSE PRESSURIZATION, DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX FOUND RIGGING OF R2 DOOR SENSOR TO BE WITHIN LIMITS IAW AMM.  MX CLEANED SENSOR AND TARGET OPS CHECKED GOOD IAW AMM.  ACFT IS GOOD FOR SERVICE.
